# SDR DL76L982541

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inop
- Location: Left
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHECK, FOUND EMERGENCY LIGHTS OUT AT FLOOR LEVEL AT OVERWING EMERGENCY DOORS ON BOTH SIDES OF AIRCRAFT.  REPLACED BATTERY PACK AND CHARGER AT LEFT HAND POSITION AFT OF OVERWING EMERGENCY DOOR.  OPN CHECKS OK.
